# SDR UALA2009021900551

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 53,965 hours, 19,791 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAV FWD EMERGENCY LOCATOR SIGN STA 697 FACING FWD EXIT SIGN INOP, CHECKED POWER AVAILABLE AT DISCONNECT IN CEILING PANEL AREA IS 4.5 VOLTS NEED NEW SIGN OR OPEN IN WIRING TO SIGN.  REPLACED EMERGENCY POWER PACK AND BATT AT FWD CTR ENTRY WAY.
